# SDR FDEA201704111130

- Difficulty date: April 11, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 32,241 hours, 17,267 cycles
- Engine: Ge CF680C2A5F
- Engine time: 23,417 hours, 12,960 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2A5F
- Part serial: 705237
- Condition: Failed
- Location: Nr 1
- Part time: 23,617 hours, 12,960 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

FLYING FROM SJC TO IND AT LEVEL OFF THE OIL BUGS WERE SET AT 16QTS ON EACH GAGE TO MATCH THE CORRECT OIL QUANTITY READING. APPROXIMATELY 15-20 MINS LATER, NR 1 ENG OIL QUANTITY DECREASED TO 13 QTS, THEN 5-10MIN LATER WENT TO 12.5 QTS. FO WENT TO THE  CABIN ARE AND NOTICED VISUAL INDICATION OF SIGNIFICANT FUMES. DIVERTED TO SLC, OIL QTY CONTINUED TO DECREASE TO 12 QTS WHICH WAS THE LAST INDICATION THAT WE NOTICED BEFORE LANDING. INSTALLED NR 1 ENGINE PER AIRCRAFT MAINTENANCE WORK CARD 64T0100-1.
